Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 165, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 3:24 PM EDT for Newton County, Walton County, Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 3:24 PM EDT (19:24 UTC)
- Expired
- Jun 25, 2018, 3:49 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Newton County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:26 PM EDT | TSTM WND DMG | 2 W Social Circle, GA | TREE REPORTED DOWN ON ALCOVA DR NEAR THE INTERSECTION WITH COUNTY LINE RD. |
| Jun 25, 3:45 PM EDT | TSTM WND DMG | 2 S Ebenezer, GA | TREE REPORTED DOWN ON THE 500 BLOCK OF BROWNING SHOALS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377
WUUS52 KFFC 251924
SVRFFC
GAC217-297-252000-
/O.NEW.KFFC.SV.W.0165.180625T1924Z-180625T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
324 PM EDT MON JUN 25 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Walton County in north central Georgia...
Northeastern Newton County in north central Georgia...
* Until 400 PM EDT.
* At 324 PM EDT, a severe thunderstorm was located over Social
Circle, or 8 miles south of Monroe, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monroe, Covington, Social Circle, Good Hope, Jersey, Herndonville,
Ebenezer, Brick Store and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3372 8358 3359 8369 3359 8382 3377 8382
3378 8359
TIME...MOT...LOC 1924Z 273DEG 20KT 3368 8374
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
530
WWUS52 KFFC 251949
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
349 PM EDT MON JUN 25 2018
GAC217-297-251958-
/O.CAN.KFFC.SV.W.0165.000000T0000Z-180625T2000Z/
Walton GA-Newton GA-
349 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 3372 8358 3359 8369 3359 8382 3377 8382
3378 8359
TIME...MOT...LOC 1948Z 273DEG 20KT 3367 8357
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jun 25 2018 .SHORT TERM /Tonight through Tuesday Night/... Diurnal heating combined with forcing from a low pressure system racing across Kentucky will provide scattered thunderstorms for the area this afternoon. Models have underestimated the coverage of the storms so far but are beginning to catch up, estimating a wave of convection that will leave the area later this evening. An Upper level ridge building in along the Gulf coast should help to keep storms slightly weaker, and more scattered/unorganized than they my be otherwise but a Marginal risk for a few severe storms will be possible for the forecast area. Tomorrow, convection is expected to be even more widespread as the upper level flow begins to turn from out of the northwest, and impulses ahead of a stronger low pressure system out of the midwest looks to push through. Temperatures are expected to continue on the warm side with heat index values across central GA ranging from 100 to 106. Have issued a heat advisory for the majority of central GA today and will monitor conditions for Tuesday to see if another one will be needed tomorrow. 22 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term portion begins as perhaps the most active period of the entire extended. We will see a strong shortwave arrive late in the day from the Tennessee Valley. This will coincide with peak heating for Wed afternoon and CAPE values in excess of 3000 J/KG. Associated cold pool with shortwave looks to drop 500mb temps to around -9C, sufficient for some robust updrafts and decent hail potential. Should also see some good wind potential as downdraft CAPE increases through the afternoon as a likely line of storms approaches. Have gone with highest pops for northern tier for now but could certainly see pops needing to be raised for remainder as Wed approaches with potential for a decent coverage event. Focus will shift to Central GA for Thu afternoon as shortwave traverses the remainder of the forecast area. Cannot rule out additional small pop activity across the north although mid level temps will be warming by this time period. Some drying noted for the weekend, especially across NE sections where will only carry isolated pops for Sat. Upper level high builds in north of the area through the Ohio Valley and into the Northeast through early next week. Eventually some deep layer moisture will rotate around the southern periphery of this feature to bring higher pops back to the area for early next week. BDL && .AVIATION... 18Z Update... Ongoing scattered SHRA/TSRA around TAF areas, currently impacting MCN and ATL sites. A line of forcing coming from NW GA will keep scattered SHRA/TSRA around the area through the afternoon and early evening. Expecting VFR conditions otherwise in regards to ceilings and VSBYs. Light winds out of the west at ATL, swinging from out of the SW early tomorrow morning. //ATL Confidence...18Z Update... Medium confidence in convective coverage this afternoon. Medium to high on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 91 / 30 50 50 50 Atlanta 75 91 74 90 / 30 50 40 50 Blairsville 66 85 67 86 / 30 50 40 60 Cartersville 72 92 72 90 / 30 50 40 50 Columbus 76 94 76 93 / 30 40 30 40 Gainesville 72 90 71 88 / 30 50 40 50 Macon 74 94 74 93 / 30 50 40 50 Rome 72 92 72 91 / 20 40 40 50 Peachtree City 73 92 72 90 / 30 50 30 50 Vidalia 75 94 75 92 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Harris...Houston... Jefferson...Johnson...Laurens...Macon...Marion...Montgomery... Muscogee...Peach...Pulaski...Schley...Stewart...Sumter... Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs... Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...22 LONG TERM....BDL AVIATION...22
Hazardous weather outlook, Jun 25, 5:30 AM EDT, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 530 AM EDT Mon Jun 25 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 530 AM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Heat Advisory In Effect For Central Georgia... Hot temperatures combined with high moisture values will result in heat indices around 105 degrees this afternoon. Please see the latest heat advisory product issued by this office for further details. Isolated to scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe,with the main hazards damaging winds, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be an enhanced chance of strong to severe storms late Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 25, 2:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT MON JUN 25 2018
GAZ005-007-251930-
Gilmer GA-Murray GA-
258 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER AND
SOUTHEASTERN MURRAY COUNTIES UNTIL 330 PM EDT...
At 258 PM EDT...a strong thunderstorm was centered 1 mile north of
Carters, or 10 miles southeast of Chatsworth...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Carters and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3467 8455 3455 8457 3457 8464 3458 8465
3458 8467 3459 8471 3460 8471 3460 8473
3461 8473 3461 8472 3463 8472 3467 8471
TIME...MOT...LOC 1858Z 283DEG 9KT 3464 8468
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:59 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT MON JUN 25 2018
GAZ048-251930-
Newton GA-
259 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 330 PM EDT...
At 259 PM EDT...a strong thunderstorm was over Porterdale, or near
Covington...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Covington, Oxford, Porterdale, Newborn, Mansfield, Almon,
Starrsville, Brick Store and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3357 8400 3367 8392 3369 8382 3365 8376
3364 8372 3360 8368 3356 8368 3351 8369
3348 8368 3350 8371 3349 8371 3348 8374
3346 8377 3347 8394 3348 8395 3349 8401
TIME...MOT...LOC 1859Z 266DEG 14KT 3357 8393
WIND...40MPHSpecial weather statement, Jun 25, 3:12 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT MON JUN 25 2018
GAZ047-251945-
Walton GA-
312 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALTON COUNTY UNTIL 345
PM EDT...
At 312 PM EDT...a strong thunderstorm was over Jersey, or 7 miles
northeast of Covington...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Social Circle, Walnut Grove, Good Hope, Jersey, Herndonville,
Ebenezer and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3360 8368 3361 8370 3362 8369 3364 8372
3365 8376 3372 8387 3375 8388 3379 8353
TIME...MOT...LOC 1912Z 262DEG 14KT 3369 8379
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 3:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT MON JUN 25 2018
GAZ056-068-069-251945-
Upson GA-Spalding GA-Pike GA-
316 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SPALDING AND
PIKE COUNTIES UNTIL 345 PM EDT...
At 315 PM EDT...a line of strong thunderstorms was along a line
extending from near Rover to Hilltop to near Molena...and moving east
at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Griffin, Thomaston, Zebulon, Molena, Williamson, Orchard Hill,
Meansville, East Griffin, Sunset Village, Highland Mills, Atwater,
Experiment, Hilltop, Walker Mill, Lifsey Springs, Vaughn,
Hollonville, Rover, Crest and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3308 8451 3309 8451 3310 8453 3330 8438
3330 8416 3327 8418 3321 8419 3318 8421
3319 8425 3311 8425 3300 8427 3290 8427
3289 8450 3307 8453
TIME...MOT...LOC 1915Z 273DEG 21KT 3324 8432 3311 8446 3299 8446
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 3:20 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT MON JUN 25 2018
GAZ012-019-020-251945-
Gordon GA-Bartow GA-Floyd GA-
320 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...NORTHWESTERN
BARTOW AND EASTERN FLOYD COUNTIES UNTIL 345 PM EDT...
At 319 PM EDT...a strong thunderstorm was centered near Oostanaula,
or 2 miles southwest of Calhoun. Another strong storm was centered 3
miles southeast of Armuchee. Both storms were moving east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Plainville, Shannon, Sonoraville, Pinson
and Oostanaula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3432 8521 3436 8519 3442 8505 3449 8502
3452 8474 3427 8497
TIME...MOT...LOC 1919Z 269DEG 13KT 3446 8497
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 25, 3:21 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT MON JUN 25 2018
GAZ002-011-251945-
Chattooga GA-Walker GA-
321 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA AND
SOUTHWESTERN WALKER COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a strong thunderstorm was centered 3 miles south of
Center Post, or 9 miles southwest of Lafayette...moving east at 15
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lafayette, Trion, Center Post and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3471 8545 3474 8524 3462 8522 3450 8533
3453 8551 3455 8552
TIME...MOT...LOC 1921Z 269DEG 13KT 3463 8542
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 37 min |
| Jun 24, 8:32 PM EDT | Special Weather Statement | FFC | Warren | 43 min |
| Jun 24, 8:42 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 24, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 42 min |
| Jun 24, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 35 min |
| Jun 24, 9:13 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 24, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| Jun 24, 9:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 44 min |
| Jun 24, 9:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 25, 4:26 AM EDT | Heat Advisory | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more | 16 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jun 25, 1:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 25, 1:44 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jun 25, 2:12 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| Jun 25, 2:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 25, 2:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 25, 2:24 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 26 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 25, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 25, 2:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 25, 2:48 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 25, 2:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 25, 2:59 PM EDT | Special Weather Statement | FFC | Newton | 31 min |
| Jun 25, 3:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jun 25, 3:16 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 29 min |
| Jun 25, 3:20 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Jun 25, 3:21 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 25, 3:35 PM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 25, 3:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 25, 3:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 25, 3:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | FFC | Whitfield | 35 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 16 min |
| Jun 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 31 min |
| Jun 25, 4:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 30 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 42 min |
| Jun 25, 4:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Jun 25, 4:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 25, 4:21 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 33 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | FFC | Hall, White | 29 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 29 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas | 35 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett | 37 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Jun 25, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 30 min |
| Jun 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 31 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | FFC | Macon | 41 min |
| Jun 25, 5:23 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jun 25, 5:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 31 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more | 41 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 50 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 40 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Schley | 48 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 25, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 31 min |
| Jun 25, 6:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Harris | 40 min |
| Jun 25, 6:41 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Jun 25, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Jun 25, 6:54 PM EDT | Special Weather Statement | FFC | Pike, Upson | 51 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 25, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 29 min |
| Jun 25, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 36 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 25, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.